MAUDE Adverse Event Report: Medline Industries, LP Medline; GYN LAPAROSCOPY PACK

Medline Industries, LP Medline; GYN LAPAROSCOPY PACK
Catalog Number SYNJ10073D
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
GYN LAPAROSCOPY PACK
Manufacturer (Section D)
Medline Industries, LP
1170 s northpoint boulevard
waukegan IL 60085 -675
Manufacturer Contact
martin posada
three lakes drive
northfield, IL 60093--275
MDR Report Key50308360
Report Number1423395-2026-00538
Device Sequence Number9862902
Product Code OHD
UDI-Device Identifier10193489864540
UDI-Public10193489864540
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYNJ10073D
Device Lot Number26DBG580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown